# SDR UPS02439316

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT LG W/W STA 1241 CANTED PRESSURE DECK BULKHEAD 2EA TENSION BOLT HOLES FOUND CORROSION AS RBL 75.  RT LG W/W STA 1241 CANTED PRESSURE DECK 2EA TENSION BOLT HOLES OVERSIZED PER SRM 51-30-05. NDT CONFIRMED NO CRACK AND NO CORROSION.
